MAUDE Adverse Event Report: SYNTHES GMBH HELICAL BLADE COUPLING SCREW; MISC ORTHO SURGICAL INSTR

SYNTHES GMBH HELICAL BLADE COUPLING SCREW; MISC ORTHO SURGICAL INSTR
Catalog Number 357.377
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received.No conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on that (b)(6), 2021 the patient underwent for an unknown surgery.During the surgery, the helical blade for tfn had the screw thread damaged.It was unknown if the surgery completed successfully.The patient outcome was unknown.Concomitant device reported: unknown tfn helical blade (part # unknown, lot # unknown, quantity unknown).This complaint involves one (1) device.This report is for (1) helical blade coupling screw.This is report 1 of 1 (b)(4).

Brand Name
HELICAL BLADE COUPLING SCREW
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11388601
Report Number8030965-2021-01435
Device Sequence Number4502896
Product Code LXH
UDI-Device Identifier07611819737594
UDI-Public(01)07611819737594
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number357.377
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2021
Initial Report FDA Received Date02/26/2021
Patient Sequence Number1
Patient Age56 YR